BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Periodic solutions for a non-monotone family of delayed differential equations with applications to Nicholson systems

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2017-07-00

Where published
Journal of Differential Equations

Publication Identifiers
ISSN - 0022-0396

Publisher
Elsevier BV

Volume
263
Number
1

Starting page
509
Last page
533

Document Identifiers
URL - http://dx.doi.org/10.1016/j.jde.2017.02.042
DOI - https://doi.org/10.1016/j.jde.2017.02.042

Rankings
Web Of Science Q1 (2017) - 1.782 - MATHEMATICS - SCIE
Web Of Science Q1 (2018) - 1.938 - MATHEMATICS - SCIE


Export

APA
Teresa Faria, (2017). Periodic solutions for a non-monotone family of delayed differential equations with applications to Nicholson systems. Journal of Differential Equations, 263, 509-533. ISSN 0022-0396. eISSN . http://dx.doi.org/10.1016/j.jde.2017.02.042

IEEE
Teresa Faria, "Periodic solutions for a non-monotone family of delayed differential equations with applications to Nicholson systems" in Journal of Differential Equations, vol. 263, pp. 509-533, 2017. 10.1016/j.jde.2017.02.042

BIBTEX
@article{36417, author = {Teresa Faria}, title = {Periodic solutions for a non-monotone family of delayed differential equations with applications to Nicholson systems}, journal = {Journal of Differential Equations}, year = 2017, pages = {509-533}, volume = 263 }